Saturday, April 19, 2014

Thursday, September 10, 2009 Monica, Community Member, asks

Q: does singulair have steroids in it and could it cause weight gain

Would like to know for my daughter who just turned 6 and she has been gaining weight.

Answer This
Answers (3)
John Bottrell, Health Pro
9/12/09 1:14am

I have never heard of Singulair causing weight gain.  For a complete list of possible side effects of this medicine check out this link.

Reply
phymel59, Community Member
3/31/10 1:57pm

I agree.  My 6 year old who is very active has also gained alot of weight in the last 3-6 months.  The only thing I could think of is she started taking Singulair.  After reading reviews, I do believe it could have something to do with the weight gain.

Reply
Tobe, Community Member
5/ 5/11 10:03pm
I have been taking Singulair for 3 years in spring (regularly for 3 months). Each year I've noticed a 5 lbs weight increase and I amm 100% sure it's only because of Singulair. Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Monica, Community Member— Last Modified: 05/05/11, First Published: 09/10/09